MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3602
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a gas/air leak occurred on the shaft of the device.Three iceforce 2.1 cx 90 degree needles were chosen for a cryoablation procedure to treat a patient.During preparation prior to the procedure, an audible noise was heard from one of the iceforce 2.1 cx 90 degree needles.During the 2-minute testing period, bubbles were observed along the shaft of one of the iceforce 2.1 cx 90 degree needles.The one iceforce 2.1 cx 90 degree needle that experienced this device issue was discarded and not used inside of the patient.An alternate device of the same model was used to complete the procedure.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: device evaluation by manufacturer: the device was visually examined to reveal no initial abnormalities.Functional testing of the complaint device found no issues during the underwater pretest.There were no gas leaks found on any part of the returned device.

Brand Name
ICEFORCE 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, ind park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22917837
Report Number2124215-2025-60361
Device Sequence Number13288595
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public(01)07290104831003(17)270511(10)36455963
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Device Lot Number0036455963
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICEFORCE 2.1 CX 90 DEGREE NEEDLES; ICEFORCE 2.1 CX 90 DEGREE NEEDLES
Patient SexUnknown